We previously demonstrated that HIV infection is associated with peripheral and central lipoatrophy in women. We now describe the association of specific antiretroviral drugs (ARV) with body fat changes over a four-year period from 1999 to 2003. 775 HIV-positive and 205 HIV-negative women in the Women’s Interagency HIV Study with anthropometric measurements, weight, bioelectric impedance analysis and ARV collected semiannually were included in analysis. Exposure to ARV was defined as report of use for 3 consecutive semiannual study visits. The average 6–month change in weight, percent total body fat, and circumference measurements (i.e., hip, waist, chest, arm, and thigh) was compared between those exposed and those unexposed to the specific ARV for any of the same three consecutive visits. Weight, percent total body fat, and hip, waist, thigh, chest, and arm circumferences decreased in HIV-positive women, but increased in HIV-negative women on average for every six-month interval over the 4-year study period. Among the HIV-positive women, didanosine was the only ARV associated with decreases in circumference measures in the hip (−0.65 cm, 95% confidence interval [CI]: −1.18, −0.12), waist (−0.71 cm, 95% CI: −1.37, −0.04), chest (−0.71 cm, 95% CI: −1.17, −0.26), and arm (−0.23 cm, 95% CI: −0.48, 0.03; p = 0.08). These prospective data suggest that fat loss continues to predominate in HIV-positive women and exposure to didanosine for at least 12 months may further worsen fat loss.